# SDR USAA950165

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1338
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND 1 INCH CRACK STA 1338 CENTER TOP OF AFT PASS DOCK IN STIFFENER.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLE DOUBLERS PER SRM 53-01 FIG 2 SHEET 4.  (W)
